# SDR 2022F00094

- Difficulty date: January 17, 2022
- Submitted: January 31, 2022
- Operation: General aviation
- Aircraft: N115AM
- Make and model: Boeing 737-9
- Aircraft serial: 43371
- Aircraft time: 1,548 hours, 882 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PUSH BACK, THE TRACTOR EXCEEDING MAXIMUM TOWING ANGLE WITH BEND OF TOW BAR. MAINTENANCE PERSONNEL PERFORMED REVISION TO NOSE LANDING GEAR IAW 32-33-00-710-802, DETECTING NOSE LANDING GEAR TOW FITTING AND BOLTS BENT AND WARPED; SO THE NOSE LANDING GEAR TOW FITTING AND BOLTS WERE REPLACED IAW AMM 32-21-14; THE NOSE LANDING GEAR SHOCK STRUT PRESSURE WAS VERIFIED IAW AMM 12-15-41-610-802, ALL CORRECT.
